# SDR USAA2014072800016

- Difficulty date: July 26, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 42,649 hours, 24,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXIT LIGHT COVER NEAR 2R DOOR MISSING, BROKEN.  REPLACED EXIT LIGHT COVER AT 2R DOOR.
